MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH BIOLOX DELTA, CERAMIC FEMORAL HEAD, L, 28/+3.5, TAPER 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED

ZIMMER SWITZERLAND MANUFACTURING GMBH BIOLOX DELTA, CERAMIC FEMORAL HEAD, L, 28/+3.5, TAPER 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Impingement (4834)
Date of Event 09/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: g7 osseoti 4 hole shell 54mm f; ref#110010245; lot#64866622; g7 dual mobility liner 44mm f; ref#110024464; lot#403970.Femoral stem 12/14 neck taper plasma sprayed press-fit cementless size 9 standard offset reduced neck length; ref#00771100910; lot#64819461.Unk 2 6.5mm cancellous screws; ref#unk 2 6.5mm cancellous screws; lot#unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported the patient underwent a cortisone injection approximately three months post-implantation, due to right hip impingement, tendonitis, and right hip pain approximately.No further complications have been reported.Attempts have been made and all additional information received has been included in this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Device is used for treatment.The reported product was reviewed for compatibility with no issues noted (head - stem, head - liner).Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were provided and reviewed by a health care professional in split complaint (b)(4).Review of the available records identified the following: an initial right tha was performed on (b)(6) 2021.The patient was experiencing pain post-op and a ct revealed impingement and tendonitis.Cortisone shots were administered to try to alleviate the pain.No revision has occurred to date.A definitive root cause cannot be determined.No problem was found with the device in relation to the reported itis after review by a hcp.No corrective actions, preventive actions, or field actions resulted after investigation of this event.This complaint was confirmed based on the provided medical records.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
BIOLOX DELTA, CERAMIC FEMORAL HEAD, L, 28/+3.5, TAPER 12/14
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17938175
Report Number0009613350-2023-00587
Device Sequence Number11506200
Product Code LZO
UDI-Device Identifier00889024430303
UDI-Public(01)00889024430303(17)300630(10)3035214
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K192416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00-8775-028-03
Device Lot Number3035214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight78 KG
Patient EthnicityNon Hispanic
Patient RaceWhite